# SDR 02214303

- Difficulty date: August 2, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- Engine: Garrtt TPE33114
- Engine time: 11,271 hours, 11,156 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310349016
- Part serial: 76116
- Part time: 11,271 hours, 11,156 cycles
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: A, O

## Discrepancy

During approach the r/h engine bagan to surge and lose power with no annunciators illuminated.  A go-around was initiated and an emergency was declared.  During the go-around, the engine shut down uncommanded.  Maintenance personnel removed and replaced the r/h engine assy.  Operational and leak checks were satisfactory and the aircraft was returned to service.
